# SDR ASAA0791765

- Difficulty date: May 31, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 14,726 hours, 5,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO FLOOR PANEL AT STA 500D.  REPAIRED IAW SRM 51-40-05.
